# SDR AMTA200200950

- Difficulty date: July 17, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N186A
- Make and model: Cessna 310D
- Aircraft serial: 39175
- Aircraft time: 69,850 hours, 31,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 2463
- Part serial: 883
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EVAC SIGNAL COMMAND ACTIVATED, THE PANEL AT L1 DOOR DOES NOT SILENCE WHEN BUTTON IS PRESSED.
